RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kanunnikov, Andrey Leonidovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 9
Presentations: 13

Number of views:
This page:1269
Abstract pages:1595
Full texts:664
References:198
Researcher
Candidate of physico-mathematical sciences (2013)
E-mail:

http://www.mathnet.ru/eng/person72741
List of publications on Google Scholar
List of publications on ZentralBlatt
ISTINA http://istina.msu.ru/workers/3418075

Publications in Math-Net.Ru
2018
1. A. L. Kanunnikov, “Criteria for the validity of Goldie's theorems for graded rings”, Algebra Logika, 57:5 (2018),  547–555  mathnet; Algebra and Logic, 57:5 (2018), 353–359  isi  scopus
2016
2. A. L. Kanunnikov, “Goldie rings graded by a group with periodic quotient group modulo the center”, Fundam. Prikl. Mat., 21:2 (2016),  187–191  mathnet; J. Math. Sci., 237:2 (2019), 284–286
2015
3. A. L. Kanunnikov, “Graded quotient rings”, Fundam. Prikl. Mat., 20:6 (2015),  77–145  mathnet; J. Math. Sci., 233:1 (2018), 50–94
2014
4. A. L. Kanunnikov, “Orthogonal graded completion of modules”, Fundam. Prikl. Mat., 19:6 (2014),  141–152  mathnet  mathscinet; J. Math. Sci., 221:3 (2017), 401–408
2013
5. A. L. Kanunnikov, “An application of the method of orthogonal completeness in graded ring theory”, Algebra Logika, 52:2 (2013),  145–154  mathnet  mathscinet; Algebra and Logic, 52:2 (2013), 98–104  isi  scopus
6. A. L. Kanunnikov, “Graded versions of Goldie's theorem. II”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 3,  47–51  mathnet; Moscow University Mathematics Bulletin, 68:3 (2013), 162–165
2012
7. A. L. Kanunnikov, “Orthogonal graded completion of graded semiprime rings”, Fundam. Prikl. Mat., 17:7 (2012),  117–150  mathnet; J. Math. Sci., 197:4 (2014), 525–547  scopus
8. I. N. Balaba, A. L. Kanunnikov, A. V. Mikhalev, “Quotient rings of graded associative rings. I”, Fundam. Prikl. Mat., 17:2 (2012),  3–74  mathnet; J. Math. Sci., 186:4 (2012), 531–577  scopus
2011
9. A. L. Kanunnikov, “Graded versions of Goldie's theorem”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 3,  46–50  mathnet  mathscinet  zmath

2018
10. A. L. Kanunnikov, “Доказать делимость поможет комбинаторика (окончание)”, Kvant, 2018, 3,  40–43  mathnet
11. A. L. Kanunnikov, “Доказать делимость поможет комбинаторика”, Kvant, 2018, 2,  40–43  mathnet
2017
12. A. L. Kanunnikov, “Алгебра и геометрия комплексных чисел (окончание)”, Kvant, 2017, 6,  28–34  mathnet
13. A. L. Kanunnikov, “Магия комплексных чисел (окончание)”, Kvant, 2017, 6,  9–13  mathnet
14. A. L. Kanunnikov, “Алгебра и геометрия комплексных чисел”, Kvant, 2017, 5,  28–31  mathnet
15. A. L. Kanunnikov, “Магия комплексных чисел”, Kvant, 2017, 5,  5–11  mathnet
16. A. L. Kanunnikov, “Алгебра и арифметика элементарных параллелограммов”, Kvant, 2017, 1,  8–14  mathnet

Presentations in Math-Net.Ru
1. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 12
A. L. Kanunnikov

May 19, 2017 18:00   
2. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 11
A. L. Kanunnikov

May 5, 2017 18:00   
3. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 10
A. L. Kanunnikov

April 28, 2017 18:00   
4. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 9
A. L. Kanunnikov

April 21, 2017 18:00   
5. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 8
A. L. Kanunnikov

April 14, 2017 18:00   
6. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 7
A. L. Kanunnikov

April 7, 2017 18:00   
7. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 6
A. L. Kanunnikov

March 31, 2017 18:00   
8. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 5
A. L. Kanunnikov

March 24, 2017 18:00   
9. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 4
A. L. Kanunnikov

March 17, 2017 18:00   
10. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 3
A. L. Kanunnikov

March 10, 2017 18:00   
11. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 2
A. L. Kanunnikov

March 3, 2017 18:00   
12. Начала теории Галуа: разрешимость алгебраических уравнений в радикалах. Лекция 1
A. L. Kanunnikov

February 17, 2017   
13. Классы групп $G$, в которых теоремы Голди верны для всех $G$-градуированных колец
A. L. Kanunnikov
Research Seminar of the Department of Higher Algebra MSU
December 5, 2016

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020